Previous |  Up |  Next

Article

References:
[1] Е. Čech: Théorie générale de l'homologie dans un espace quelconque. Fundam. Math. 19, 149-183 (1932). Zbl 0005.21802
[2] E. Čech: Sur la dimension des espaces parfaitement normaux. Bull. Int. Acad. Sci. Bohême 33, 38-55 (1932).
[3] E. Čech: Příspěvek k theorii dimense. Čas.pro pěst. mat. fys. 62, 277-292 (1933).
[4] J. Dieudonné: Une généralisation des espaces compacts. J. Math. Pures Appl. (9) 23, 65-76 (1944). MR 0013297
[5] C. H. Dowker: Mapping theorems for non-compact spaces. Amer. Journ. Math. 69, 200-242 (1947). DOI 10.2307/2371848 | MR 0020771 | Zbl 0037.10101
[6] M. Катетов: О размерности метрических пространств. Доклады АН СССР 79, 189-191 (1951). MR 0056910
[7] О. Kuratowski: Sur le prolongement des fonctions continues et les transformations en polytopes. Fundam. Math. 24, 259-268 (1935). Zbl 0011.04001
[8] M. Lavrentieff: Contribution à la théorie des ensembles homéomorphes. Fundam. Math. 6, 149-160 (1924).
[9] K. Morita: On the dimension of normal spaces. II. J. Math. Soc. Japan 2, 16-23 (1950). DOI 10.2969/jmsj/00210016 | MR 0039990
[10] Ю. Смирнов: Группы Бетти пересечения бесконечного числа множеств. Доклады АН СССР 76, 29-32 (1951). MR 0043466 | Zbl 1165.94313
[11] Ю. Смирнов: Некоторые соотношения в теории размерности. Матем. сборник, н. с, 29, 157-172 (1951). MR 0044108 | Zbl 1165.94313
[12] А. Н. Stone: Paracompactness and product spaces. Bull. Amer. Math. Soc. 54, 977-982 (1948). DOI 10.1090/S0002-9904-1948-09118-2 | MR 0026802 | Zbl 0032.31403
[13] H. Б. Веденисов: О размерности в смысле Чеха. Изв. АН СССР, сер. матем., 5, 211-216 (1941). MR 0004765 | Zbl 0179.43901
Partner of
EuDML logo